# SDR SWAA2019041531694

- Difficulty date: March 7, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS. 328, RBL 56.  REPAIRED FLOOR BEAM IAW EA & ER.
